MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60PFP45
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the trach tube exhibited a leakage at the outer connection.There was patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
A total of four pictures were returned.Three images showed the tracheostomy tube: one showed packaging information.The complaint of leakage at the outer connection cannot be confirmed based on the returned images.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.

Brand Name
BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23310737
Report Number3012307300-2025-11488
Device Sequence Number4967593
Product Code JOH
UDI-Device Identifier15021312005813
UDI-Public(01)15021312005813(17)290616(10)6017609
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number60PFP45
Device Lot Number6017609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown